Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 461924, 9 pages
http://dx.doi.org/10.1155/2013/461924
Research Article

Impulsive Pinning Markovian Switching Stochastic Complex Networks with Time-Varying Delay

1College of Information Engineering, Shenzhen University, Shenzhen 518060, China
2College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China

Received 26 April 2013; Revised 28 June 2013; Accepted 7 July 2013

Academic Editor: Wenwu Yu

Copyright © 2013 Chen Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chen Xu, Jingyi Wang, Jianwen Feng, and Yi Zhao, “Impulsive Pinning Markovian Switching Stochastic Complex Networks with Time-Varying Delay,” Mathematical Problems in Engineering, vol. 2013, Article ID 461924, 9 pages, 2013. https://doi.org/10.1155/2013/461924.